advertisement
Question
Posted by: Tom | 2011/04/28

gastritis

I am currently working in Germany. Developed gastritis since January. Doctor put me on omeprazol 40mg twice a day. Had stomach &  rectal endoscopy showing no ulcers. Have bloating feeling after eating, low energy &  flatulence. Please advise what i can do about this. The doctors here do not prescribe antibiotics in a hurry.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Tom
Gastritis is an inflammation of the stomach lining and can be caused by high acid levels due to stress or Helicobacter Pylori infection. Omeprazole suppresses acid formation and should help for gastritis. If there is no improvement in symptoms you should ask that they take a biopsy via a gastroscopy to test for H Pylori. Try taking probiotics three times a day for the flatulence. Also ask the doctor to test you for anaemia?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/28

Hallo Tom
Gastritis is an inflammation of the stomach lining and can be caused by high acid levels due to stress or Helicobacter Pylori infection. Omeprazole suppresses acid formation and should help for gastritis. If there is no improvement in symptoms you should ask that they take a biopsy via a gastroscopy to test for H Pylori. Try taking probiotics three times a day for the flatulence. Also ask the doctor to test you for anaemia?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement